Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18219
Title: Special issue: Robust control applications
Authors: Gu, DW
Postlethwaite, I
First Published: 1-Feb-1998
Publisher: JOHN WILEY & SONS LTD
Citation: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 1998, 8 (2), pp. 95-95
DOI Link: 10.1002/(SICI)1099-1239(199802)8:2<95::AID-RNC362>3.3.CO;2-S
ISSN: 1049-8923
Links: http://hdl.handle.net/2381/18219
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.